# SDR FDEA201601280360

- Difficulty date: January 28, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113N240140
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR WING.  THERE IS A REPAIR AT RT SIDE INBD MAIN FLAP, UPPER PANEL AT MF STATION 300.  THIS REPAIR REQUIRES EVALUATION IAW EO F-5100-7-5001 A4 PT 1, ATTACHMENT B.  HISTORY 5100-9 DATED 12 1 2006.  EXISTING REPAIR WAS EVALUATED IAW ATTACHMENT B OF EO F-5100-7-5001 A4 PT 1.  FOUND EXISTING REPAIR DISBONDED.  REPAIR CLASSIFIED AS MAJOR.
